# SDR 2007UALA00981

- Difficulty date: April 1, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 54,580 hours, 30,379 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AFT OF ROW 15 INOPERATIVE.  DRIED OUT EEL TRACK & REPLACED POWER CABLE.  OP CHECKS OK.
